I had a bad ear infection 1.5 years ago. I went through two or three different antibiotics and steroid shots before it cleared up. Ever since then, my mouth has tasted awful and my breath could kill people. It is especially bad after drinking sodas. Diet coke and pepsi are the worst, but Dr. Pepper can do it too. I tried giving up all sodas, caffeine, sugar, processed food, etc. for months at a time, but it never goes away. I've tried a low carb diet. I've tried several formulations of probiotics in large and small doses. I've tried brushing and scraping my tongue, using mouthwash, flossing. I've had two dental cleanings.
Thanks, nohard. I appreciate the suggestion. I am sure it is from the antibiotics. I have tried several different kinds of probiotics and fermented foods and they haven't helped. I doubt that another probiotic will make any difference.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.